# SDR DL76L091539

- Difficulty date: September 21, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 88,585 hours, 13,024 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT AT ROW 16 LEFT AISLE INOP.  FWD TO MCO AND PLAC.  RELAMPED LIGHT, NO HELP.  CHECKED CONNECTOR, FOUND SECURED.  ETOPS CATEGORY 'F':  ANY OTHER EVENT DETRIMENTAL TO ETOPS.
